# SDR UALA2012101705920

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,416 hours, 13,417 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE LOWER SKIN LEFT SIDE DENTED, BS 610 - BS 632, STR 32L - STR 33L.  EVALUATED DENT & FOUND CRACKED OUTER SKIN.  CUT OUT DAMAGE & ACP NDT OF CUT-OUT REF NDT MAN 51-00-19.  FABRICATED & INSTALLED EXTERNAL DOUBLER & FILLER REPAIR REF SRM 53-00-01.
